# SDR YENA2021052500333

- Difficulty date: May 13, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N957JB
- Make and model: Airbus A321-231
- Aircraft serial: 6809
- Aircraft time: 21,253 hours, 6,946 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 773, BOS-AUA. DIRTY SOCK SMELL REPORTED BY FLIGHT ATTENDANTS IN FINAL DESCENT; CW INFORMATION NOTICE 2017-T015F SECTION A. AC IS OK FOR SERVICE. DETERMINED TO BE LEVEL 1 ODOR TRANSITORY CONDITION THAT DISSIPATES
